# SDR WRNA200500001

- Difficulty date: February 20, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 69,178 hours, 18,390 cycles
- Engine: Pwa JT9D7J
- Engine time: 46,671 hours, 12,532 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM MIA, NR 1 OIL QTY STARTED TO DECREASE RAPIDLY.  DID A PRECAUTIONARY ENG SHUTDOWN OF NR 1 ENGINE FOR OIL QTY LOSS.  RETURNED TO AIRFIELD, LANDING NORMAL.  MAINTENANCE INSPECTED NR 1 ENG AND FOUND OIL TANK CAP NOT IN CLOSE POSITION.  SERVICED ENGINE TO PROPER AMOUNT AS REQUIRED.  RESECURED ENGINE TANK OIL CAP.  RUN UP CHECK ACCOMPLISHED, NO LEAKS NOTED, ENGINE OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
